# SDR DALA2019120407046

- Difficulty date: November 24, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 85,635 hours, 22,458 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

L HYD QTY EICAS MESSAGE WITH L RSVR LIGHT ILLUMINATED. HYD Q READS .47 AT THAT POINT. 0.39 AFTER 5-10 MINTUTES. SHUT OFF L ENG HYD PUMP PER MCC. DECREASED TO .30. SHUT OFF L ELEC HYD PUMP PER MCC AS WELL. DECREASING STOPPED AT .30. CORRECTIVE ACTION: INSPECTED FOUND NBR 5 SPOILER PCA LEAKING. REMOVED NBR 5 SPOILER PCA REF B757 AMM 27-61. INSTALLED NBR 5 SPOILER REF B757 AMM 2761. OPS CK AND LEAK CK GOOD. ALL RII STEPS C/W
